Hi-I have been on Zoloft 150 (Sertraline) for 5 weeks. I jumped really quickly--I started on 50 then 75 for a day or two then 100 for two days and have been on 150 ever since. So basically, low levels for a week then 150. In the past few weeks, I have had shaky hands and a few days ago had itchy skin (which I know could be anything) and leg soreness like I worked out really hard (I have worked out twice in a week) so nothing too crazy. I am very bothered by this--I was on Zoloft before and had no issues. I am also taking (for short period) Klonopin for sleep 1-1.5mg/night. Any thoughts? I feel better but not 100% more like 50-60%. Still get nervous, I also had a miscarriage (ectopic) and had methotrexate about a month ago. Any thoughts? THANKS!
Common side effects of Zoloft include:
sleep problems (insomnia)
changes in appetite
difficulty having an orgasm
dry mouth, and
Call your doctor at once if you have a serious side effect such as:
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, feeling like you might pass out;
agitation, hallucinations, fever, overactive reflexes, tremors;
nausea, vomiting, diarrhea, loss of appetite, feeling unsteady, loss of coordination; or
headache, trouble concentrating, memory problems, weakness, fainting, seizure, shallow breathing or breathing that stops
Also if you're possibly trying to get pregnant again:
There are questions about the safety of taking antidepressants when you are pregnant. But research is showing that many antidepressants, especially the selective serotonin reuptake inhibitors (SSRIs) and older medications, are generally safe. Birth defects and other problems are possible. But the risk is very low.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2016 • 4 answers
Posted 12 Sep 2017 • 2 answers
Posted 20 Nov 2017 • 4 answers
Posted 22 Apr 2018 • 2 answers
Posted 2 Jun 2018 • 2 answers